# SDR SIMA201027401

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 21,133 hours, 18,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4521 THE CREW REPORTED (CREW DID NOT MENTION WHAT PART OF FLIGHT) THE CREW AND FLIGHT ATTNEDANT SMELLED AN ELCTRICAL SMOKE ODOR IN THE FRONT OF THE CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED ALL LIGHTS BALLASTS, HOT JUGS, AND FLIGHT DECK INSTRUMENTS AND NOTHING FOUND.  NO ODOR WAS DETECTED.  RAN ENGINES WITH PACKS ON AND STILL FOUND NOTHING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
